# SDR SWAA2020060388100

- Difficulty date: May 31, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 44,561 hours, 23,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M01672 DRAINED DURING OPS CHECK OF EMERGENCY LIGHTS.  R & R'D EMERGENCY LIGHT POWER SUPPLY M01672 PER AMM 33-51-06.
